An Unusual Case of Hemothorax in an Ehlers-Danlos Syndrome Patient Following Sildenafil Use.
Аннотация
Ehlers-Danlos syndrome is a disorder of collagen production that affects the connective tissues of the body. It can cause several conditions and severely affect patients' quality of life and activities of daily living. Here, we present an unusual case of hemothorax in a patient with Ehlers-Danlos syndrome after sildenafil use. This manifested in shortness of breath and cough and prompted the patient to visit the emergency room. The hemothorax was treated surgically, and the patient recovered well. Sildenafil was initially prescribed via a telemedicine service without in-person consultation. It is important that physicans perform a thorough history and physical examination prior to prescribing medications to patients, especially those at risk for complications.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.